Hongfei Fu

Email
hongfeifu at cs.rwth-aachen.de
Address
Room 4207
Ahornstra├če 55
D-52074 Aachen
Phone
+49 241 80 21202

I am a PhD student at the Software Modeling and Verification Group (MOVES) headed by Professor J.-P. Katoen. Currently, my primary research interest is formal verification of jump Markov processes.

 

2019
DOI [bibtex]
@article{D2019,
title = {Deciding probabilistic simulation between probabilistic pushdown automata and finite-state systems},
author = {Mingzhang Huang and Hongfei Fu and Joost-Pieter Katoen},
publisher = {Elsevier},
journal = {Information and computation},
volume = {268},
pages = {pages 104431},
type = {Journal Article},
year = {2019},
doi = {10.1016/j.ic.2019.05.004},
url = { https://publications.rwth-aachen.de/record/768514},
}×
[issue]
Mingzhang Huang, Hongfei Fu, Joost-Pieter Katoen. Deciding probabilistic simulation between probabilistic pushdown automata and finite-state systems, Information and computation 268, pages 104431, Elsevier, 2019.
2014
fulltext PDF [bibtex]
@phdthesis{V2014,
title = {Verifying probabilistic systems: new algorithms and complexity results},
author = {Hongfei Fu},
publisher = {RWTH, Department of Computer Science},
booktitle = {Aachener Informatik-Berichte},
volume = {2014,16},
institution = {Zugl.: Aachen, Techn. Hochsch.},
pages = {XII, 152 S.},
type = {PhD Thesis},
year = {2014},
url = { https://publications.rwth-aachen.de/record/465418},
}×
[issue]
Hongfei Fu. Verifying probabilistic systems: new algorithms and complexity results, PhD Thesis, Zugl.: Aachen, Techn. Hochsch., Volume 2014,16 of Aachener Informatik-Berichte, XII, 152 S., RWTH, Department of Computer Science, 2014.
DOI [bibtex]
@inbook{MCBRPCTMDP2014,
title = {Maximal Cost-Bounded Reachability Probability on Continuous-Time Markov Decision Processes},
author = {Hongfei Fu},
publisher = {Springer},
booktitle = {LNCS},
volume = {8412},
pages = {73-87},
type = {Book Chapter},
year = {2014},
doi = {10.1007/978-3-642-54830-7_5},
url = { https://publications.rwth-aachen.de/record/465753},
}×
[issue]
Hongfei Fu. Maximal Cost-Bounded Reachability Probability on Continuous-Time Markov Decision Processes, Volume 8412 of LNCS, 73-87, Springer, 2014.
Show all